# SDR 98ZZZX2624

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49SA
- Make and model: Piper PA-34-200
- Aircraft serial: 347350057
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 95781304
- Condition: Cracked
- Location: Nlg
- Part time: 8,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .5 INCH CRACK IN NOSE GEAR TRUNNION AT RETRACT PIVOT POINT WELDED AREA.  SUBMITTER STATED CRACKS HAVE ALSO BEEN FOUND SAME AREA ON 3 OTHER SENECA IN AIRCRAFT WITH SIMILAR TIME ON PART.
